# SDR ASAA2013021494010

- Difficulty date: February 14, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 36,279 hours, 13,919 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED AROUND FASTER HOLES BS 986.5, RBL 40.  REPAIRED THE UPPER ANGLE OF FLOORBEAM AS BS 986.5, RBL8-RBL 52 IAW SRM 53-70-51 REPAIR 4.
